Nonexistence of certain distance-transitive digraphs

Eiichi Bannai*, Peter J. Cameron, Jeff Kahn

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)


We determine all distance-transitive directed graphs of odd girth. Related results, under various group-theoretic hypotheses, are obtained in the course of the proof.

Original languageEnglish
Pages (from-to)105-110
Number of pages6
JournalJournal of Combinatorial Theory, Series B
Issue number1
Publication statusPublished - 1 Jan 1981


Dive into the research topics of 'Nonexistence of certain distance-transitive digraphs'. Together they form a unique fingerprint.

Cite this